Alert archive / Michigan / Gale Watches in 2021
Gale Watch 22, NWS Marquette, MI
NWS Marquette, MI issued this gale watch at Dec 4, 2021, 4:48 PM EST. It took effect at Dec 6, 2021, 4:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 4, 2021, 4:48 PM EST (21:48 UTC)
- In effect from
- Dec 6, 2021, 4:00 AM EST
- Expired
- Dec 5, 2021, 4:46 AM EST
- In force
- Issued by
- NWS Marquette, MI
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this gale watch went out at Dec 4, 4:38 PM EST, 10 minutes earlier.
Area forecast discussion, Dec 4, 4:38 PM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
438 PM EST Sat Dec 4 2021
.SHORT TERM...(This evening through Sunday)
Issued at 438 PM EST SAT DEC 4 2021
Busy short-term forecast today with LES misbehaving across the
eastern half this morning. A dominant LES band set up just north of
Munising this morning and satellite imagery indicated the axis of
convergence extended upstream of the Keweenaw. CAMs indicate
persistence of LES through this evening with intensity diminishing
after about 03Z. The combination of observed intensity, expected
duration, and potential for blowing and drifting snow resulted in
WWA issuance for Alger, N Schoolcraft, and Luce Counties.
Attention quickly shifts to a longer-duration winter storm
approaching our area on Sunday. Important differences in the surface
low track remain with the latest 12z model suite. 12Z GEFS tracks
the low due east across our CWA and the 12Z GEPS tracks the low
about 75 miles farther north across Lake Superior. The 00Z and 12Z
Euro low tracks over the Bayfield Peninsula then over our higher
terrain to the northern Lake MI shoreline seems like a good
compromise. Since the surface low tracks behind a broad area of WAA
snowfall baroclinicity along the lakeshores will be enhanced.
Secondary low development over Northern Lake MI may prolong synoptic
snowfall across east-central Upper Michigan.
Widespread system snow is expected to push into our western CWA as
LES ends across the east. Dry low level air should delay snowfall
onset until roughly 6AM (west) and 9AM (east). Widespread snowfall
amounts between 4 and 8 inches are expected by Sunday evening.
Locally heavier amounts approaching 10 inches are possible across
the Keweenaw and far eastern Upper Michigan where lake enhancement
in SE low level flow will be maximized. Frontogenesis on the nose of
a 50-60 kt low level jet results in deep saturation and strong omega
throughout the DGZ that may briefly exceed 5kft in depth. Therefore,
a several hour period of heavy snowfall rates shifting west-to-east
across the CWA seems likely on Sunday. Some lake enhancement off
Lake MI and Lake Huron should further increase snowfall rates for
our eastern counties. Lake enhancement from Superior should boost
snowfall totals across the Keweenaw where double-digit totals seem
most likely. On the other hand, downslope southeasterly flow off our
higher terrain should result in local snowfall minima (roughly 4-6"
by Sunday evening) in lower elevations of Baraga, Southern Houghton,
Ontonagon, and Gogebic Counties.
Uncertainty increases Sunday afternoon when a dry slot noses into
our CWA from the southwest. This drier air aloft may scour out cloud
ice resulting in a period of fzdz, but fresh snow cover should limit
impacts associated with any fzdz that occurs. Irrespective of fzdz
potential, a prolonged lull in snowfall is expected between the WAA
snowfall on Sunday and the CAA snowfall on Sunday night/Monday. The
main aspect of uncertainty is just how far north and east the dry
slot progresses. It's possible that the Keweenaw is far enough north
to stay within steady snowfall between WAA and CAA snowfall regimes.
It's also possible that surface low redevelopment over or near the
Mackinack Straits limits the gap between WAA and CAA regimes.
.LONG TERM...(Sunday night through Saturday)
Issued at 412 PM EST SAT DEC 4 2021
Guidance is presenting decent agreement on the overall pattern
across CONUS in the long term through about mid-week next week.
During this period, the main focus is the CAA regime on the backside
of the outgoing low beginning Sunday night. This cold air will not
only help transition synoptic snow over to lake enhanced and then
lake effect snow as the low lifts out, but it will help to support
stronger winds that could result in blowing snow concerns in some
areas near the lakeshores. Also, lets not forget that this will be
the coldest airmass of the season so far.
Yesterday's 12z guidance presented a slightly northward trend to the
track of the low from the guidance before. It appears the 6z and 12z
guidance today replicates a similar track, with the low moving close
to the Apostle Islands and tracking eastward Sunday night. As it
does, favorable dynamics will support a deepening surface low. With
the low making its slow push out the door, winds will shift to
northwesterly during the night. At the same time, pressure rises of
10 to 12mb per 6 hours combined with the strong punch of cold air
will support gusty winds initially in the west Sunday night and then
across the entire forecast by Monday. Then, gusts could approach 30-
40 mph in some locations. As the colder air filters in, snow will
begin its transition to lake enhanced snow. In these favored western
Upper Michigan northwesterly belts, deep moisture and healthy lift
through the DGZ will support rising SLRs and periods of moderate to
heavy snow. With the wind, this will also result in areas of blowing
and drifting snow, particularly near lakeshores. The main areas of
concern for this look to be across western Gogebic and Ontonagon
counties through the night Sunday into Monday. Snow accumulations
are still a question, but probability of another 6 to 8 inches
Sunday night into early Monday looks likely. Other areas like
Houghton and Baraga counties will also get in on this enhancement,
but values look more in the 3 to 5 range. Timing, at the moment puts
this wrap around segment into Marquette, Alger, Schoolcraft and Luce
counties during the morning hours, with noticeably less intensity,
before it transitions to lake effect.
Elsewhere Sunday night, depending on the track of the low, lingering
lake enhanced snow may still be impacting the eastern counties. Dry
air within the low's dry slot may begin infiltrating the deep
saturation and start cutting into snow potential. This may be enough
to support a transition from snow to light freezing drizzle by
Monday morning over the central and eastern counties. Confidence
isn't high on this at the moment and it wasn't included in this
forecast package. if this were to occur, impacts would likely be
minimal given the fresh snow it would be sitting on top of, but
plowed roads with exposed pavement may develop some slick spots.
By Monday afternoon, lake enhancement looks to be completely
transitioned over to lake effect snow. Shower activity looks mainly
confined to the northwest wind snow belts. At this point, guidance
suggests 850mb temps could be near -20C. This would make for much
drier and fluffier snow that will be more susceptible to be blown in
the wind. Snow amounts look to taper off at this point, with maybe a
couple inches in the afternoon and another overnight Monday.
A surface high is expected to build across the northern Plains after
the initial low lifts out, but guidance suggests a mesolow-type
feature or inverted troughing could linger over eastern Lake
Superior Tuesday and early Wednesday. This would result in continued
lake effect for areas downwind of Lake Superior, which at the moment
appear to be the west wind belts.
The cold airmass filtering in the region will be the coldest of the
season so far. As it builds in Monday, expect early morning highs in
the 20s in the west and near 30F in the east. But as we progress
through the day, temps should fall. By mid-afternoon, the west looks
to be in the teens and the east/lakeshores in the 20s. As more cold
air filters, overnight temps will plummet below zero in the west and
single digits above zero elsewhere. If the stronger winds are slower
to weaken or if we struggle to decouple, modest wind gusts could
bring parts of the interior west close to wind chill advisory
criteria Tuesday morning. The colder air will continue Tuesday, with
highs struggling to get out of the teens across the region.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1241 PM EST SAT DEC 4 2021
Ongoing lake effect snow showers/flurries continue this afternoon,
but impacts should be minimal. Cigs generally stay near the MVFR/VFR
threshold at IWD/CMX and VFR at SAW with improvement to VFR at all
TAF sites late this afternoon. Gusty WNW winds diminish this
afternoon and a period of light and variable winds is expected
before winds back southeasterly by Sunday morning. Steady snow
begins from west-to-east Sunday morning with cigs/vsby likely to
drop into IFR and perhaps LIFR categories as snowfall intensifies
on Sunday.
&&
.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 438 PM EST SAT DEC 4 2021
Changeable conditions across Lake Superior over the next few days
with multiple episodes of gale force winds. The first epidsode of
northwesterly gales is gradually diminishing across the eastern
half. Winds decrease below 20kt from w to e tonight for a short time
as a high pres ridge moves across the area. Southeast winds increase
rapidly on Sunday morning with gales to 35-40 knots likely. A few
hrs of higher end 40-45kt southeasterly gales across portions of
central and eastern Lake Superior. Winds diminish below gales for a
time Sunday night until northwest gales spread across the lake
behind the systems cold front. A few storm force gusts to 50 knots
are possible near the MN Arrowhead. Winds diminish below 20kt from w
to e late by Tuesday morning through Wednesday night.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Winter Storm Warning from 6 AM EST /5 AM CST/ to 7 PM EST /6 PM
CST/ Sunday for MIZ004-005-010-011-084.
Winter Weather Advisory until 1 AM EST Sunday for MIZ006-085.
Winter Storm Warning from 7 AM Sunday to 1 AM EST Monday for
MIZ001-003-006-007-013-014-085.
Winter Storm Warning from 5 AM EST /4 AM CST/ to 7 PM EST /6 PM
CST/ Sunday for MIZ002-009.
Winter Weather Advisory until 10 PM EST this evening for MIZ007.
Winter Weather Advisory from 5 AM to 6 PM CST Sunday for MIZ012.
Lake Superior...
Gale Warning from noon Sunday to 7 PM EST Monday for LSZ245>248-
265>267.
Gale Warning from 11 AM Sunday to 5 PM EST Monday for LSZ243-244-
264.
Gale Watch from Monday morning through Monday evening for
LSZ249>251.
Gale Watch from late Sunday night through Monday morning for
LSZ240>242.
Gale Warning from 9 AM EST /8 AM CST/ Sunday to 10 AM EST /9 AM
CST/ Monday for LSZ162-263.
Lake Michigan...
Gale Warning from 11 AM Sunday to 7 PM EST Monday for LMZ221-248-
250.
&&
SHORT TERM...EK
LONG TERM...JP
AVIATION...EK
MARINE...EKHazardous weather outlook, Dec 4, 4:11 PM EST, 37 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 411 PM EST Sat Dec 4 2021 MIZ006-007-052115- Alger-Luce- 411 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Tonight Lake effect snow showers will continue into this evening. Upwards of an additional 3 inches of snow accumulation will be possible, as will blowing snow. Drivers should plan on potentially hazardous conditions. See the latest Winter Weather Message for additional details. Large waves on Lake Superior may result in some minor beach erosion and localized lakeshore flooding this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday, transitioning to lake enhanced snow and blowing snow Sunday night and Monday morning. Probability of greater than 6 inches of wet snow through the day is high. Several more inches look possible late Sunday night and Monday morning. The snow on Sunday will be wet and dense, making travel hazardous and making snow removal more difficult. The Monday morning commute may be difficult. See the latest Winter Weather Message for additional details. Waves building to 10 to 14 feet Monday into Monday evening may lead to minor beach erosion and localized lakeshore flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed lakeshore flooding, beach erosion, or snowfall to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. MIZ085-052115- Northern Schoolcraft- 411 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Tonight Lake effect snow showers will continue into this evening. An additional 3 inches of snow accumulation will be possible, as will blowing snow. Drivers should plan on potentially hazardous conditions. See the latest Winter Weather Message for additional details. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday, transitioning to lake enhanced snow and blowing snow Sunday night and Monday morning. Probability of greater than 6 inches of wet snow through the day is high. Several more inches look possible late Sunday night and Monday morning. The snow on Sunday will be wet and dense, making travel hazardous and making snow removal more difficult. The Monday morning commute may be difficult. See the latest Winter Weather Message for additional details. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any snowfall to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. MIZ001-003-052115- Keweenaw-Northern Houghton- 411 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for portions of western Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday, transitioning to lake enhanced snow and blowing snow Sunday night and Monday morning. Probability of greater than 6 inches of wet snow through the day is high. Several more inches look possible late Sunday night and Monday morning. The snow on Sunday will be wet and dense, making travel hazardous and making snow removal more difficult. The Monday morning commute may be difficult. See the latest Winter Weather Message for additional details. Some minor lakeshore flooding and beach erosion is possible over the east side and around the tip of the Keweenaw Peninsula Sunday afternoon and evening. Some more minor lakeshore flooding and beach erosion is possible on beaches on the western side of the Keweenaw on Monday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ013-014-052115- Delta-Southern Schoolcraft- 411 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday. Probability of greater than 6 inches of wet snow through the day is high. This snow will be wet and dense, making travel hazardous and making snow removal more difficult. See the latest Winter Weather Message for additional details. Persistent strong southeast winds may large build waves on the Bay of Green Bay and Lake Michigan that could result in some minor lakeshore flooding and beach erosion Sunday into Sunday evening. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ002-009-052115- Ontonagon-Gogebic- 411 PM EST Sat Dec 4 2021 /311 PM CST Sat Dec 4 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday. Probability of greater than 6 inches of wet snow through the day is high. This snow will be wet and dense, making travel hazardous and making snow removal more difficult. See the latest Winter Weather Message for additional details. After the initial snowfall Sunday morning, a period of light snow is expcted through Sunday evening. A second round of moderate to potentially heavy snow looks to follow Sunday night and Monday morning. The Monday morning commute may be difficult. Some minor lakeshore flooding and beach erosion will be possible Monday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ004-005-010-011-084-052115- Baraga-Marquette-Iron-Dickinson-Southern Houghton- 411 PM EST Sat Dec 4 2021 /311 PM CST Sat Dec 4 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday, transitioning to lake enhanced snow and blowing snow Sunday night and Monday morning. Probability of greater than 6 inches of wet snow through the day is high. Several more inches look possible late Sunday night and Monday morning, particularly in the north to northwest wind lake effect snow belts. The snow on Sunday will be wet and dense, making travel hazardous and making snow removal more difficult. The Monday morning commute may be difficult. See the latest Winter Weather Message for additional details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ012-052115- Menominee- 311 PM CST Sat Dec 4 2021 This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A system moving through the Great Lakes Region will produce widespread moderate snowfall Sunday. Probability of greater than 3 inches of wet snow through the day is high. This snow will be wet and dense, making travel hazardous and making snow removal more difficult. See the latest Winter Weather Message for additional details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-052115- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 411 PM EST Sat Dec 4 2021 /311 PM CST Sat Dec 4 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Southeast gales of 35 to 40 knots are expected across Lake Superior Sunday into Sunday evening. Across the northern portions of the lake, southeast gales to 45 knots will be possible Sunday afternoon. See the latest Open Lake Forecast and Marine Weather Message for further details. North to northwest gales to 35 to 45 knots are expected across much of Lake Superior late Sunday night and Monday. Some storm force gusts can't be ruled out close to the lakeshores of Minnesota Sunday night. See the latest Open Lake Forecast and Marine Weather Message for further details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-052115- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 411 PM EST Sat Dec 4 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Southeast gales 35 to 40 knots are possible Sunday afternoon and evening. See the latest Nearshore Marine Forecast and Marine Weather Message for more details. West to northwest gales of 35 to 40 knots are possible late Sunday night into Monday. See the latest Nearshore Marine Forecast and Marine Weather Message for more details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JP
In the hours before
Local storm report, Dec 4, 11:58 AM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1158 AM EST SAT DEC 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW THREE LAKES 46.56N 88.21W
12/04/2021 M1.8 INCH BARAGA MI COCORAHS
COCORAHS STATION MI-BG-3 L'ANSE 17.8 SE
STATION ELEVATION: 1629 FT. THE PERIOD OF
THE SNOW EVENT WAS 24 HOURS.
&&Local storm report, Dec 4, 11:59 AM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1159 AM EST SAT DEC 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM NON-TSTM WND GST 1 NNE GRAND MARAIS 46.68N 85.97W
12/04/2021 M49 MPH LSZ251 MI MESONET
MESONET STATION GRMM4 GRAND MARAIS STATION
ELEVATION: 610 FT.
&&Local storm report, Dec 4, 12:00 PM EST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1200 PM EST SAT DEC 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND GST STANNARD ROCK 47.18N 87.22W
12/04/2021 M47 MPH LSZ266 MI MESONET
MESONET STATION STDM4 STANNARD ROCK
LIGHTHOUSE STATION ELEVATION: 600 FT.
&&
LGLocal storm report, Dec 4, 12:01 PM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1201 PM EST SAT DEC 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND GST PASSAGE ISLAND 48.22N 88.37W
12/04/2021 M45 MPH LSZ264 MI MESONET
MESONET STATION PILM4 PASSAGE ISLAND
LIGHTHOUSE STATION ELEVATION: 641 FT.
&&
LGLocal storm report, Dec 4, 12:02 PM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1202 PM EST SAT DEC 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM NON-TSTM WND GST FAIRPORT 45.62N 86.66W
12/04/2021 M39 MPH LMZ250 MI MESONET
MESONET STATION FPTM4 FAIRPORT STATION
ELEVATION: 604 FT.
&&
LGLocal storm report, Dec 4, 1:49 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
149 PM EST SAT DEC 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND GST STANNARD ROCK 47.18N 87.22W
12/04/2021 M47 MPH LSZ266 MI MESONET
MESONET STATION STDM4 STANNARD ROCK
LIGHTHOUSE STATION ELEVATION: 600 FT.
0200 AM NON-TSTM WND GST PASSAGE ISLAND 48.22N 88.37W
12/04/2021 M45 MPH LSZ264 MI MESONET
MESONET STATION PILM4 PASSAGE ISLAND
LIGHTHOUSE STATION ELEVATION: 641 FT.
0340 AM NON-TSTM WND GST FAIRPORT 45.62N 86.66W
12/04/2021 M39 MPH LMZ250 MI MESONET
MESONET STATION FPTM4 FAIRPORT STATION
ELEVATION: 604 FT.
0530 AM NON-TSTM WND GST FREDA 47.14N 88.82W
12/04/2021 M42 MPH HOUGHTON MI PUBLIC
OUT OF THE NW. REPORTED VIA FACEBOOK.
0600 AM NON-TSTM WND GST 3 W ROCK OF AGES 47.87N 89.31W
12/04/2021 M43 MPH LSZ263 MI MESONET
MESONET STATION ROAM4 ROCK OF AGES
LIGHTHOUSE STATION ELEVATION: 602 FT.
0609 AM NON-TSTM WND GST HOUGHTON CO AIRPORT 47.17N 88.48W
12/04/2021 M45 MPH HOUGHTON MI ASOS
ASOS STATION KCMX HOUGHTON CO. AIRPORT
STATION ELEVATION: 1065 FT.
0724 AM NON-TSTM WND GST 2 NW ROCK HARBOR LIGHTH 48.11N 88.61W
12/04/2021 M43 MPH KEWEENAW MI MESONET
MESONET STATION OJIM4 OJIBWAY - ISLE ROYALE
STATION ELEVATION: 1132 FT.
0800 AM SNOW 2 SE HERMAN 46.65N 88.33W
12/04/2021 M2.0 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION HERM4 2.0 SE HERMAN
STATION ELEVATION: 1820 FT.
0800 AM SNOW 1 ESE THREE LAKES 46.55N 88.18W
12/04/2021 M1.9 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION MIEM4 MICHIGAMME 3WNW
STATION ELEVATION: 1710 FT.
0800 AM SNOW THREE LAKES 46.56N 88.21W
12/04/2021 M1.8 INCH BARAGA MI COCORAHS
COCORAHS STATION MI-BG-3 L'ANSE 17.8 SE
STATION ELEVATION: 1629 FT.
0800 AM SNOW 2 WSW WATTON 46.53N 88.64W
12/04/2021 M1.8 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION WTNM4 WATTON 2 WSW
STATION ELEVATION: 1400 FT.
0840 AM NON-TSTM WND GST 1 NNE GRAND MARAIS 46.68N 85.97W
12/04/2021 M49 MPH LSZ251 MI MESONET
MESONET STATION GRMM4 GRAND MARAIS STATION
ELEVATION: 610 FT.
1120 AM NON-TSTM WND GST COPPER HARBOR 47.47N 87.88W
12/04/2021 M48 MPH KEWEENAW MI ASOS
ASOS STATION KP59 COPPER HARBOR STATION
ELEVATION: 647 FT.
&&The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 4:40 AM EST | Gale Watch | MQT | 12 hr | |
| Dec 4, 4:40 AM EST | Gale Warning | MQT | 6 hr | |
| Dec 4, 4:40 AM EST | Small Craft Advisory | MQT | 20 hr | |
| Dec 4, 9:09 AM EST | Winter Weather Advisory | MQT | Alger, Luce, Schoolcraft | 16 hr |
| Dec 4, 3:31 PM EST | Winter Storm Warning | MQT | Alger, Baraga, Delta, Dickinson, Gogebic, Houghton and 7 more | 51 hr |
| Dec 4, 3:31 PM EST | Winter Weather Advisory | MQT | Menominee | 13 hr |
| Dec 4, 4:48 PM EST | Gale Warning | MQT | 56 hr | |
| Dec 4, 4:48 PM EST | Small Craft Advisory | MQT | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.